# SDR WTAA950157

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - FORWARD CABIN EMERGENCY EXIT LIGHT REPORTED INOPERATIVE DURING PRE-FLIGHT CHECK.  MAINTENANCE REPLACED LAMP.  SYSTEM OPERATIONAL CHECK NORMAL.  (X)
